# SDR COMA2008122450046

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 17,381 hours, 15,281 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE, FLIGHT DIVERTED TO IND.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
